MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC METHOD, AMMONIA

ROCHE DIAGNOSTICS AMMONIA II; ENZYMATIC METHOD, AMMONIA
Catalog Number 07236450190
Medical Device Problem Codes Low Test Results (2458); Infusion or Flow Problem (2964); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ammonia ii reagent expiration date was not provided.The c702 module serial number was (b)(6).The qc was within the assigned ranges on the day of the event.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about questionable low results for 1 patient sample tested with ammonia ii assay on a cobas 8000 c702 module.Initial result: 1361 ug/dl (tested with normal mode and accompanied by a data flag).The customer questioned the initial result as it was a very low negative result and repeated the sample using different dilution factors in a decrease mode: 1st repeat result: 1700 ug/dl (using a dilution factor 1:2).2nd repeat result: 300 ug/dl (using a dilution factor 1:50).The sample was then repeated on a different c702 module in another site and the 4th repeat result was -600 ug/dl.
 
Additional Manufacturer Narrative
After the initial test, the patient was tested daily for 1 week; a new sample was obtained each day.The results consistently showed ammonia ii results of approximately [-] 1000 ug/dl on various unspecified modules.Testing was performed at another hospital using a c702 module with similar results.The specific results were not provided.

Brand Name
AMMONIA II
Common Device Name
ENZYMATIC METHOD, AMMONIA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23339359
Report Number1823260-2025-04263
Device Sequence Number9470605
Product Code JIF
UDI-Device Identifier04015630936533
UDI-Public04015630936533
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K183517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07236450190
Device Lot Number869428
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/13/2025
04/08/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/30/2025
05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1000ML 10% (DEXTROSE, ELECTROLYTES); 500ML 5% (DEXTROSE, ELECTROLYTES); ALPIT INJECTION 5MG (CIMETROPIUM BROMIDE); HEPARIN SODIUM INJECTION 300IU/3ML (HEPARIN); MIDAZOLAM INJECTION 3MG/3ML (MIDAZOLAM); RAMNOS POWDER 250MG/1G/PK (LACTOBACILLUS); TNA (FISH OIL MULTI-NOURISHMENT SOLUTION 367ML)
Patient Age12 MO
Patient SexUnknown